# SDR SWAA2018072623859

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 38,337 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT SIGN ABOVE DOOR INOP.  R&R BATTERY CHARGER PER AMM.
